# SDR SWAA2025102724678

- Difficulty date: October 15, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 44,526 hours, 20,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT DAMAGED, CRACKED IN SEVERAL AREAS.  REMOVED AND REPLACED THE PHOTO LUMINESCENT THAT WAS DAMAGED THROUGH OUT CABIN IAW AMM 33-51-15-960-801.
